# SDR CAL960238

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950-1010
- Part time: 46,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CORROSION IN SKIN UNDER STRINGER 28L AT STATION 950F TO 1010.  THE CORRODED AREA OF SKIN WAS CUT OUT.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-20-4, AND 51-30-2.  (M)
